# SDR AALA2018081439037

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 53,335 hours, 30,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED COMPARTMENT 14-4 THAT CONTAINS THE FIRE EXTINGUISHER AND LIFE RAFT BY THE L1 DOOR WAS HARD TO OPEN, LATCH WAS HARD TO MOVE. MAINTENANCE ADJUSTED  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
